MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22530UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent to treat a severely calcified, severely tortuous lad lesion exhibiting 100% stenosis (cto).No damage was noted to the device packaging or issues noted removing the device from the hoop / tray.The device was inspected and negative prep was performed without issue.The lesion was pre-dilated.During the procedure, the device did not pass through a previously deployed stent.Resistance was encountered while advancing the device but no excessive force used.Stent dislodgement was reported to have occurred during advancement and pull back in the lesion.It was reported that the cto was fixed, but that the dislodged stent ended up in the iliac artery and couldn't be removed.An attempt had been made to snare the stent.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6348636
Report Number9612164-2017-00198
Device Sequence Number933867
Product Code NIQ
UDI-Device Identifier00643169037335
UDI-Public00643169037335
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2018
Device Catalogue NumberRSINT22530UX
Device Lot Number0008199742
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2017
Initial Report FDA Received Date02/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;